# SDR ASOA2014071410878

- Difficulty date: June 23, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,702 hours, 10,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE CORRODED IN SEVERAL AREAS.  ON FURTHER EVALUATION FOUND THE SERVICE DOOR MOUNTING ANGLE HAD INTERGRANULAR CORROSION AND REMOVED MOUNTING ANGLE AND INSTALLED NEW ANGLE ASSY IAW SRM 53-21-23-001-002-A01 AND SRM 51-42-06-001-001-A01 AND SRM 51-40-11-001-001-A01.
